# SDR DALA12011593132

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SLOPE PANEL 132EG DAMAGED MULTIPLE PUNCTURES  1.0" X 1.0".  FORWARD CARGO SLOPE PANEL FABRICATED IAW DWG 3D25-40532.  DAMAGE DIA L=1.0"  W=1.0".
